Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 169, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 30, 2015, 2:54 PM PDT. It took effect at Aug 31, 2015, 3:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2015, 2:54 PM PDT (21:54 UTC)
- In effect from
- Aug 31, 2015, 3:00 AM PDT
- Expired
- Sep 1, 2015, 2:31 PM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
644 WHUS76 KEKA 302154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT SUN AUG 30 2015 PZZ475-310600- /O.NEW.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY. * WINDS...NNW 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...MIXED NW SWELL BUILDING TO 8 TO 10 FT AROUND 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
771 WHUS76 KEKA 310358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PDT SUN AUG 30 2015 PZZ475-311200- /O.CON.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...MIXED NW SWELL BUILDING TO 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
739 WHUS76 KEKA 311016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT MON AUG 31 2015 PZZ455-311830- /O.EXA.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM TUESDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-311830- /O.EXT.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
411 WHUS76 KEKA 311547 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 AM PDT MON AUG 31 2015 PZZ475-010000- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 AM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-010000- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 847 AM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
260 WHUS76 KEKA 312142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT MON AUG 31 2015 PZZ475-010545- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-010545- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 PM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
972 WHUS76 KEKA 010401 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PDT MON AUG 31 2015 PZZ475-011215- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-011215- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PDT MON AUG 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...MIXED NW SWELL 7 TO 9 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
644 WHUS76 KEKA 011017 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 AM PDT TUE SEP 1 2015 PZZ475-011830- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 317 AM PDT TUE SEP 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-011600- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 317 AM PDT TUE SEP 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WINDS...NW 15 TO 20 KT. * SEAS...MIXED NW SWELL 7 TO 9 FT WITH A DOMINANT PERIOD AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
459 WHUS76 KEKA 011605 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PDT TUE SEP 1 2015 PZZ455-011715- /O.EXP.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 AM PDT TUE SEP 1 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-012200- /O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PDT TUE SEP 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT. * SEAS...NW SWELL 8 TO 9 FT AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
037 WHUS76 KEKA 012131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT TUE SEP 1 2015 PZZ475-012245- /O.CAN.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PDT TUE SEP 1 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 10:58 AM PDT, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 30, 10:58 AM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 1058 AM PDT SUN AUG 30 2015 .SYNOPSIS...LIGHT SHOWERS WILL PERSIST INTO THIS AFTERNOON PRIMARILY IN DEL NORTE AND HUMBOLDT COUNTIES. TEMPERATURES WILL REMAIN GENERALLY BELOW NORMAL FOR THE NEXT SEVERAL DAYS AS A TROUGH SITS OVER THE WEST COAST. && .UPDATE...RAIN SHOWERS CONTINUE TO MOVE THROUGH PRIMARILY HUMBOLDT AND DEL NORTE COUNTIES THIS MORNING. THE BACK EDGE OF THE SHOWERS IS CURRENTLY MOVING TOWARD THE COAST AND SHOULD MOVE INLAND OVER THE NEXT COUPLE OF HOURS. AT LEAST ISOLATED TO SCATTERED SHOWERS WILL PERSIST INTO THE AFTERNOON HOURS. BY THIS EVENING CONDITIONS WILL DRY OUT AND PARTIAL CLEARING IS EXPECTED. EXTENDED SHOWER ACTIVITY THROUGH THE AFTERNOON HOURS WITH THIS UPDATE...OTHERWISE THE FORECAST REMAINS ON TRACK AND THE PREVIOUS DISCUSSION IS BELOW. && .PREV DISCUSSION......ISSUED AT 421 AM PDT... DISCUSSION...THE FORECAST FOR THE NEAR TERM APPEARS TO BE ON TRACK AS THE WEEKEND DRAWS TO A CLOSE...AS A WEAK COLD FRONT CONTINUES TO MOVE CLOSER TO THE REDWOOD COAST. SATELLITE IMAGERY REVEALS THAT THE AXIS OF A POTENT UPPER TROUGH REMAINS JUST OFFSHORE...AND COOLING CLOUD TOPS APPEAR TO INDICATE THAT STRONGER LIFT IS SPREADING INTO THE AREA. THE TIMING OF THESE FEATURES APPEARS TO LINE UP WELL WITH HIGH RESOLUTION MODEL GUIDANCE...WHICH IS GENERALLY IN AGREEMENT THAT A NARROW BAND OF LIGHT TO MODERATE RAIN WILL MOVE ONTO THE REDWOOD COAST AROUND 5 AM AND GRADUALLY DISSIPATE THROUGH THE MORNING AND EARLY AFTERNOON AS IT MOVES FARTHER ONSHORE. AS OF 315 ONLY VERY LIGHT RADAR RETURNS ARE VISIBLE ACROSS THE WATERS...BUT COVERAGE DOES APPEAR TO BE GRADUALLY INCREASING AND THIS TREND IS EXPECTED TO CONTINUE. WHILE RAIN TOTALS WILL BE GENERALLY LIGHT...SOME AREAS IN THE HILLS OF DEL NORTE COUNTY COULD SEE A QUICK THIRD OF AN INCH OR SO THIS MORNING...WITH QUICKLY TAPERING TOTALS AS YOU HEAD FARTHER SOUTH. IN HUMBOLDT COUNTY...RAIN TOTALS WILL LIKELY RANGE FROM A MAXIMUM OF A COUPLE TENTHS OF AN INCH IN THE NORTHERN HILLS TO ONLY A COUPLE HUNDREDTHS IN THE CENTRAL AND SOUTHERN PORTIONS OF THE COUNTY. VERY LITTLE...IF ANY...PRECIPITATION IS EXPECTED TO MAKE IT AS FAR INLAND AS TRINITY COUNTY AND AS FAR SOUTH AS MENDOCINO COUNTY. SHOWERS SHOULD BE MOSTLY DISSIPATED BY MID AFTERNOON...REVEALING MILD AFTERNOON TEMPERATURES AND GRADUALLY CLEARING SKIES. FOR THE REMAINDER OF THE WORK WEEK...THE WEST COAST WILL REMAIN UNDER THE INFLUENCE OF A LONGWAVE TROUGH...WITH MULTIPLE SMALLER SCALE SHORTWAVES ROTATING AROUND IT THROUGH THE PACIFIC NORTHWEST. WHILE THIS UNSETTLED PATTERN WILL KEEP INTERIOR TEMPERATURES PLEASANTLY MILD AND BELOW NORMAL FOR EARLY SEPTEMBER...A GENERALLY DRY AIR MASS WILL LIKELY LIMIT THE POTENTIAL FOR MEANINGFUL RAINFALL IN NORTHWEST CALIFORNIA. BEST CHANCES FOR ANY ADDITIONAL RAIN WILL LIKELY BE IN OUR NORTHERN AREAS WHERE WEAKENING COLD FRONTS MOVING THROUGH THE PACIFIC NORTHWEST COULD CLIP OUR AREA...PARTICULARLY FROM MID TO LATE WEEK...BUT EITHER WAY WETTING RAINS SEEM UNLIKELY. /BRC AVIATION...LIGHT RAINS ASSOCIATED WITH AN APPROACHING SHORTWAVE TROF AND ATTENDANT SURFACE FRONT ARE BEGINNING TO SHOW UP ON RADAR IN THE OFFSHORE WATERS. LOW CEILINGS CONTINUE AT KCEC...AND CEILINGS SHOULD BEGIN TO DROP AT KACV OVER THE NEXT FEW HOURS. CONDITIONS WILL IMPROVE DURING THE AFTERNOON HOURS. APPEARS TO BE SOME LOW CLOUDINESS TO THE SW OF KUKI AND LIGHT S WINDS ARE BEING REPORTED TO THE S. WILL CONTINUE TO WATCH FOR ENCROACHMENT ON THE AIRPORT. WINDS WILL BE GENERALLY LIGHT ACROSS THE AREA. /SEC MARINE...WINDS HAVE CONTINUED TO DIMINISH ACROSS THE COASTAL WATERS...AND THE OFFSHORE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 3 AM. SHORT PERIOD SW WAVES WILL SUBSIDE THIS MORNING. A LONG PERIOD NW SWELL IS PRESENTLY MOVING INTO THE WATERS WITH PERIODS NEAR 20 SECONDS AND HEIGHTS AROUND 3 FT. THERE WILL BE A NARROW WINDOW FOR A SNEAKER WAVE THREAT THIS AFTERNOON AND EARLY THIS EVENING WHEN SHORT PERIOD SW WAVES SUBSIDE AND NW SWELL HAS YET TO RAMP UP. BELIEVE THE THREAT IS MODERATE AT BEST AND IS CURRENTLY WELL HANDLED IN THE HAZARDOUS WEATHER OUTLOOK. THE AFOREMENTIONED NW SWELL WILL BUILD TO 6 TO 7 FT AT PERIODS OF 11 TO 12 SECONDS. LIGHT TO MODERATE NNW WINDS WILL RETURN EARLY IN THE COMING WEEK WITH SHORT PERIOD NW SEAS BECOMING GRADUALLY MORE DOMINANT ESPECIALLY IN THE S OFFSHORE WATERS. /SEC FIRE WEATHER...A WEAKENING COLD FRONT IS CURRENTLY IN THE PROCESS OF MOVING ONSHORE AS OF 330 THIS MORNING...AND THIS IS EXPECTED TO RESULT IN A PERIOD OF LIGHT RAIN ACROSS PRIMARILY DEL NORTE AND NORTHERN/COASTAL PORTIONS OF HUMBOLDT COUNTY FROM APPROXIMATELY SUNRISE UNTIL NOON. BEST CHANCES FOR WETTING RAIN WILL BE ACROSS THE MOUNTAINS OF DEL NORTE COUNTY WHERE RAINFALL TOTALS OF UP TO A THIRD OF AN INCH WILL BE POSSIBLE. TOTALS WILL DECREASE QUICKLY FARTHER SOUTH AND INLAND...WITH TOTALS RANGING FROM ONLY A FEW HUNDREDTHS OF AN INCH TO PERHAPS A COUPLE TENTHS OF AN INCH IN NORTHERN PORTIONS OF HUMBOLDT COUNTY. OTHERWISE...MILD TEMPERATURES AND HIGH HUMIDITY WILL PERSIST THROUGH THE DAY...WITH GRADUALLY DECREASING WIND GUSTS ALONG RIDGETOPS. LIGHT TO MODERATE NORTH TO NORTHEAST OFFSHORE FLOW IS EXPECTED TO DEVELOP OVERNIGHT...BUT COOL TEMPERATURES SHOULD CONTINUE TO ALLOW FOR GOOD RECOVERIES. WHILE A BRIEF...MUTED WARMUP CAN BE EXPECTED MONDAY AFTERNOON...COOLER THAN NORMAL TEMPERATURES WILL CONTINUE FOR THE REMAINDER OF THE WORK WEEK ACROSS NORTHWEST CALIFORNIA...WHICH WILL IN TURN HELP TO KEEP HUMIDITY LEVELS SOMEWHAT HIGH. ONE THING TO WATCH WILL BE THE ARRIVAL OF VERY DRY MID LEVEL AIR...WHICH MODELS INDICATE WILL BEGIN TO MOVE THROUGH THE AREA FROM THE NORTHWEST BEGINNING MONDAY AFTERNOON. WHILE VALLEY LOCATIONS WILL LIKELY REMAIN SHELTERED FROM THIS DRY AIR...SOME OF THE RIDGE TOPS AND MID SLOPES WILL LIKELY SEE A DRYING TREND MONDAY NIGHT AND TUESDAY. FORTUNATELY WINDS ARE EXPECTED TO REMAIN GENERALLY LIGHT THROUGH THIS PERIOD...AND TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY BELOW NORMAL. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 30, 5:03 AM PDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 503 AM PDT SUN AUG 30 2015 CAZ001-002-311215- REDWOOD COAST-MENDOCINO COAST- 503 AM PDT SUN AUG 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. LONG PERIOD SWELLS WILL BUILD INTO THE COASTAL WATERS TODAY POTENTIALLY RESULTING IN A MODERATE RISK OF SNEAKER WAVES FOR COASTAL BEACHES THROUGH THIS EVENING. BEACH GOERS ARE REMINDED TO NEVER TURN THEIR BACK ON THE OCEAN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-311215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 503 AM PDT SUN AUG 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.